# SDR FQAR20170610052

- Difficulty date: June 10, 2017
- Submitted: June 20, 2017
- Operation: General aviation
- Aircraft: N740PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843834
- Aircraft time: 316 hours
- Engine: Lyc O360A4M
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 1452221
- Condition: Failed
- Location: Vent
- Part time: 316 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, A STRONG BURNING ODOR OCCURRED IN CABIN.  PILOTS WERE ABLE TO RETURN TO AIRPORT SAFELY.  INSPECTION REVEALED THE VENT BLOWER MOTOR HAD FAILED AND WAS BLOWING ODORS AND SMOKE INTO CABIN.
